RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1957, Volume 12, Issue 3(75)  


Discontinuous solutions of non-linear differential equations
O. A. Oleinik
3
On divergence of Fourier series
P. L. Ul'yanov
75

Scientific notes and problems
Modular ideals, radicals and semisimplicity of rings
V. A. Andrunakievich
133
Identical relations for binary Lie rings
A. T. Gainov
141
On continuous rotation of subspaces in a Banach space
Yu. L. Daletskii
147
On the spectrum of systems of the form $ż^n+\lambda f_n{(z)}\}$
Yu. A. Kaz'min
155
Elementary derivation of a necessary and sufficient condition for non-oscillation of the solutions of a linear differential equation of second order
V. A. Kondrat'ev
159
On the principle of limit amplitude
O. A. Ladyzhenskaya
161
New proof of a theorem on convergence of a sequence of Dirichlet polynomials
A. F. Leont'ev
165
A fix-point theorem
O. V. Lokutsievskii
171
On a class of generalized Dirichlet series
G. L. Lunts
173
On a statement of Academician A. A. Markov
P. G. Rekhtman-Ol'shanskaya
181
On a method of transforming a nonconvex polygonal line into a convex one
Yu. G. Reshetnyak
189
Affine tangential deformation of surfaces
V. V. Ryzhkov
193
The lattice of subgroups of a nilpotent torsion-free group
L. E. Sadovskii
201
On limit values of multiplicative integrals
L. A. Sakhnovich
205
On a connection between typically-real and univalent functions
Sh. I. Strelitz
211
Criteria of compactness in function spaces
V. N. Sudakov
221
Note on a theorem of S. M. Nikol'skii
A. F. Timan
225
On a class of analytic functions
P. L. Ul'yanov
229
Limit spaces
A. S. Fedenko
235
On the theorems of Poincaré and Perron
G. A. Freiman
241

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
247

Mathematical Events in the USSR
Nikolai Pavlovich Romanov (photo)
Nikolai Pavlovich Romanov (on the fiftieth anniversary of his birth)
T. A. Sarymsakov, Yu. V. Linnik
251
Department of Computational Mathematics at Moscow State University
I. S. Berezin
255
Seminar on Mathematical Analysis and Mechanics at the Rostov State University
F. D. Gakhov
263
L. S. Pontryagin Seminar on Mathematical Problems of Theory of Oscillations and Automatic Control
R. V. Gamkrelidze
267
Bureau Resolution of Joint Scientific and Methodological Seminar for Departments of Mathematics of Moscow Higher Technical Schools
273

Reviews and Bibliography
N. M. Matveev, Methods of integration of ordinary differential equations (review)
S. A. Gal'pern, R. S. Gusarova, A. F. Filippov
279

Letters to the Editor
Letter to the Editor
M. K. Fage
284
To the Editor of UMN
S. M. Nikol'skii
284

Scientific communications and problems (Appendix)
Multidimensional systems $R$
R. M. Geidel'man
285
On the modulus of continuity of periodic functions with a given modulus of smoothness
I. E. Gopengauz, A. F. Timan
291
On a false theorem of Daiovich
N. A. Davydov
295
Evaluation of the growth of a solution of an integral equation of Volterra type
M. A. Evgrafov
297
On the Fourier coefficients of functions of class $\widetilde H^1_2$
A. V. Efimov
303
On the existence of a solution of a boundary-value problem for systems of ordinary linear differential equations
L. N. Eshukov
313
Variant of the proof of a theorem in the theory of continued fractions
I. I. Zhogin
321
Extremal problems in a class of entire functions of exponential type
I. I. Ibragimov
323
On completely regular spaces without complete uniform structures
G. I. Kats
329
On Bari bases of a Hilbert space
M. G. Krein
333
On conditions for existence of a Kolmogorov integral and the concept of differential equivalence
L. Ya. Leifman
343
Operator properties of polynomials of best approximation
V. N. Nikol'skii
353
On an axiom of triangle congruence in weakened form
D. L. Pikus
359
An example of a closed surface with singular point, having a countable fundamental system of infinitesimal deformations
È. G. Poznyak
363
The problem of Cauchy for a partial integro-differential equation in unbounded space
M. I. Rozovskii
369
On an iterative method for calculation of eigenvalues
I. M. Sobol'
377
On two classes of methods of summation for divergent series
A. S. Sokolin
381
On the problem of Cauchy–Kovalevski for certain partial differential equations
V. R. Fridlender
385
Some theorems on limit cycles for the equation of Liénard
M. G. Khudai-Verenov
389
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019